Differential and Integral Equations

Almost periodic solutions of a linear Volterra system

Yoshiyuki Hino

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Differential Integral Equations, Volume 3, Number 3 (1990), 495-501.

First available in Project Euclid: 18 June 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 45D05: Volterra integral equations [See also 34A12]
Secondary: 34C27: Almost and pseudo-almost periodic solutions


Hino, Yoshiyuki. Almost periodic solutions of a linear Volterra system. Differential Integral Equations 3 (1990), no. 3, 495--501. https://projecteuclid.org/euclid.die/1371571147

Export citation